# SDR VNAA2014120300002

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 26,173 hours, 26,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DISPLAY COOL AMBER MESSAGE IN FLIGHT.  MESSAGE PERSISTED AFTER QRH COMPLETION.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, RESECURED INLET COOLING DUCT ON PILOT’S DISPLAY COOLING PLENUM AND PERFORMED CHECKS.  ACFT RELEASED FOR SERVICE.
